# SDR SWAA2016011347952

- Difficulty date: December 12, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 56,795 hours, 33,393 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW SPAR VERTICAL PRESS WEB CRACKED AT BS 663, BETWEEN RBL 35 - 45.  REPAIRED WEB IAW SRM.
